# SDR 96ZZZX3356

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N666HL
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770235
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: 95509000
- Condition: Cracked
- Location: Flap Detent
- Part time: 12,035 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP HANDLE DETENT BRACKET CRACKED AT DETENT NOTCH RADII, AND AT LOWER BASE FLANGE RADII.  OPERATOR KNOWS OF 2 OTHER SIMILAR UNITS WITH SAME PROBLEM.
